# SDR SWIA202402021114

- Difficulty date: November 14, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 43,576 hours, 39,015 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAL RIGHT AILERON #4 HINGE FITTING GOUGE ON IB SIDE   (C-CHECK RO 2/1/2024)   REPAIRED GOUGE ON R/H AILERON #4 HINGE FITTING ON I/B SIDE IAW MHIRJ REO# 601R-57-51-1037
